International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 2, Issue 5

Open AccessArticle
Weak Solutions for a Class of (p,q) Laplacian quasilinear Elliptic System with Different Weights
International Journal of Partial Differential Equations and Applications. 2014, 2(5), 86-90. DOI: 10.12691/ijpdea-2-5-1
Pub. Date: November 16, 2014Views: 7954Downloads: 4893
Open AccessArticle
Matrix Fourier Transforms and Application
International Journal of Partial Differential Equations and Applications. 2014, 2(5), 91-95. DOI: 10.12691/ijpdea-2-5-2
Pub. Date: November 18, 2014Views: 8293Downloads: 4919